# SDR USAA2011100300016

- Difficulty date: September 30, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 36,651 hours, 13,110 cycles
- System (JASC): 5240 · Service Doors
- Part: Arming Lever
- Part number: D5211024509499
- Condition: Loose
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE ARMING LEVER IS LOOSE.  MAINTENANCE TIGHTENED AND SECURED 2R DOOR ARMING HANDLE.
